# SDR UPS99830918

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1418997
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON 32R, FWD OF FS 1766 IS CORRODED OUT OF LIMITS UNDER THE SPLICE FITTING.  CUT OUT DAMAGED SECTION OF THE LONGERON AND SPLICED IN A NEW SECTION IAW SRM 53-2-2 FIG 10.
